Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A class of ``central limit theorems'' for convolution products of generalized functions


Author: Reuben Hersh
Journal: Trans. Amer. Math. Soc. 140 (1969), 71-85
MSC: Primary 46.40; Secondary 60.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0241971-3
MathSciNet review: 0241971
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. G. Bakhoom, Proc. London Math. Soc. (2) 35 (1933), 83.
  • [2] F. Bernstein, Math. Ann. (3) 79 (1918), 265. MR 1511926
  • [3] W. R. Burwell, Proc. London Math. Soc. (2) 22 (1924), 57.
  • [4] W. Feller, Introduction to probability theory and applications, Vol. 2, Wiley, New York, 1966. MR 0210154 (35:1048)
  • [5] I. M. Gel'fand and G. E. Šilov, Amer. Math. Soc. Transl. (2) 5 (1957), 221. MR 0083624 (18:736a)
  • [6] G. H. Hardy and J. E. Littlewood, Ges. Wiss. Göttingen (1920), 33.
  • [7] L. Hörmander, Linear partial differential operators, Academic Press, New York, 1963.
  • [8] G. Pólya, J. Reine Angew. Math. 158 (1927), 6.
  • [9] G. N. Watson, A treatise on the theory of Bessel functions, Cambridge, 1962.
  • [10] K. Yosida, Functional analysis, Academic Press, New York, 1965. MR 0180824 (31:5054)
  • [11] L. Bers, F. John and M. Schechter, Partial differential equations, Interscience, New York, 1964. MR 0163043 (29:346)
  • [12] A. I. Zhukov, Uspehi Mat. Nauk (3) 14 (1959), 129
  • [13] V. Yu. Krylov, Dokl. Akad. Nauk SSSR. 139 (1961), 20 = Soviet Math. Dokl. 2 (1961), 855.
  • [14] -, Dokl. Akad Nauk, SSSR. 132 (1960), 1254 = Soviet Math. Dokl. 1 (1960), 760. MR 0118953 (22:9722)
  • [15] Yu. P. Studnev, Teor. Verojatnost. i Primenen. 12 (1967), 668.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.40, 60.00

Retrieve articles in all journals with MSC: 46.40, 60.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0241971-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society